# SDR IPXA2025052091073

- Difficulty date: May 3, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 27,248 hours, 17,118 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN**AF-FAULT-STR- FLOOR FRAME ATTACH ANGLE DIRECTLY ABOVE AND TO THE RIGHT OF THE FWD AVIONICS ACCSESS DOOR IS CRACKED VERIFIED STEP #8 GIVEN OK TO INSTALL NEW ANGLE
